# SDR 06FDEA1617

- Difficulty date: April 27, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N568FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47827
- Aircraft time: 67,302 hours, 21,415 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Bs 1381
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRPLANE'S CONVERSION FROM P TO F/ACF FOUND:  UPPER SURFACE, CENTER TANK, PRESSURE PANEL STA 1381,  FROM  X = -70 TO X =-105, SEVERE CORROSION.  REMOVED RIGHT SLANT PANEL, DISASSEMBLIED, REMOVED CORROSION AFT, REMOVED DAMAGED GASKET, CHECKED LIMITS, RESUBMITTED AND AFTER REPAIRED AND INSTALLED NEW GASKET.  REMOVED FASTENERS ON UPPER AFT CENTER TANK SKIN, TRIMMED AND REMOVED APB 7070- 2 ANGLE, REMOVED CORROSION ON UPPER CENTER TANK SKIN AND ON AFA 0474-2 TEE, RESUBMITTED AND COMPLETED WORK PER ATTACHED EA 8-5710-93836  ANGLE P/N: APB7080U2 QTY: 1 SEAL P/N: AEA0487-2  QTY: 1 EDGE MEMBER SLANT PANEL P/N: AEA 0449-2  QTY: 1.
